Alert archive / Nebraska / Wind Chill Advisories in 2011
Wind Chill Advisory 3, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Jan 20, 2011, 2:16 AM MST for 20 counties in Nebraska. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 2:16 AM MST (09:16 UTC)
- Expired
- Jan 20, 2011, 8:47 AM MST
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 24 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
886 WWUS43 KLBF 200916 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 AM CST THU JAN 20 2011 ...BITTERLY COLD WIND CHILLS EXPECTED EARLY THIS MORNING... NEZ004>010-023>029-035>038-057-059-094-201600- /O.NEW.KLBF.WC.Y.0003.110120T0916Z-110120T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN- CUSTER-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA... NORTH PLATTE...CODY...MERRIMAN...KILGORE 316 AM CST THU JAN 20 2011 /216 AM MST THU JAN 20 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST /9 AM MST/ THIS MORNING. * WIND CHILL VALUES...WILL APPROACH 25 DEGREES BELOW ZERO IN PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TAYLOR
1 follow-up statement
304 WWUS43 KLBF 201547 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 947 AM CST THU JAN 20 2011 NEZ004>010-023>029-035>038-057-059-094-201700- /O.CAN.KLBF.WC.Y.0003.000000T0000Z-110120T1600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN- CUSTER-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA... NORTH PLATTE...CODY...MERRIMAN...KILGORE 947 AM CST THU JAN 20 2011 /847 AM MST THU JAN 20 2011/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL READINGS HAVE RISEN ABOVE THE ADVISORY LEVEL OF MINUS 20. THE WIND CHILL ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 20, 12:12 AM MST, 2 hours 4 minutes earlier.
Area forecast discussion, Jan 20, 12:12 AM MST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
112 AM CST THU JAN 20 2011
.UPDATE...
UPDATED TO REFLECT SKY COVER AND LOWER LOW TEMPERATURES.
&&
.PREV DISCUSSION... /ISSUED 235 PM CST WED JAN 19 2011/
SYNOPSIS...
AT 19Z...ANALYSIS OF THE SURFACE DATA SHOWED A CLOSED LOW OVER
NORTHEAST NEW MEXICO WITH AN INVERTED TROUGH EXTENDING INTO WESTERN
NEBRASKA. HIGH PRESSURE WAS CENTERED OVER EASTERN SOUTH DAKOTA.
RADAR SHOWED HEAVIER SNOW OVER CENTRAL NEBRASKA FROM MULLEN TO
BROKEN BOW AND BETWEEN AINSWORTH AND NORTH PLATTE. THERE WERE STILL
SOME HEAVIER BANDS APPARENTLY ASSOCIATED WITH GRAVITY WAVES
INTERACTING WITH ELEVATED CONDITIONAL INSTABILITY. IN THE UPPER
LEVELS...THE WATER VAPOR IMAGERY SHOWED A TROUGH DIGGING THROUGH
UTAH TO SOUTHERN NEVADA. LOOKING AT SOME DEPARTMENT OF ROADS
CAMERAS...IT APPEARS THAT ONLY LIGHT SNOW...IF ANY...WAS CONTINUING
IN SHERIDAN AND GARDEN COUNTIES IN THE NEBRASKA PANHANDLE.
SHORT RANGE...TONIGHT THROUGH THURSDAY NIGHT.
ALL THE SHORT RANGE MODELS SHOW THE UPGLIDE CUTTING OFF LATE
AFTERNOON IN CENTRAL AND WESTERN NEBRASKA. THUS IT APPEARS THAT THE
00Z EXPIRATION OF THE ADVISORY AND WARNING WILL WORK. WE WERE
CONSIDERING CANCELING THE ADVISORY FOR SHERIDAN AND GARDEN
COUNTIES...BUT SOME REPORTS INDICATE THAT AT LEAST LIGHT SNOW IS
CONTINUING IN AREAS. THEREFORE WE WILL LEAVE THE ADVISORY IN EFFECT
UNTIL IT EXPIRES AT 00Z FOR THOSE COUNTIES AS WELL.
THAT SAID...THE FOCUS OF THE FORECAST FOR TONIGHT IS CLOUDINESS
AND TEMPERATURES. A RELATIVE HUMIDITY CROSS SECTION SHOWS CLEARING
FOR ABOUT SIX HOURS...BUT SOME MIDDLE CLOUDS COMING IN AS THE UPPER
TROUGH SWINGS THROUGH. IT IS HARD TO SAY WHAT EFFECT THIS WILL HAVE
ON THE DIURNAL TEMPERATURE...BUT IT IS LIKELY TO ALLOW TEMPERATURES
TO DROP INTO AT LEAST THE SINGLE DIGITS.
MEDIUM RANGE/EXTENDED...FRIDAY THROUGH WEDNESDAY.
A CLIPPER TYPE SYSTEM IS EXPECTED TO CROSS THE DAKOTAS AND
EASTERN NEBRASKA FRIDAY AND FRIDAY EVENING. THIS SYSTEM IS CROSSING
CLOSE ENOUGH TO NORTH CENTRAL NEBRASKA THAT SOME MENTION OF
PRECIPITATION IS APPROPRIATE FOR FRIDAY. ANALYSIS OF THE DENDRITIC
LAYER AND THE 0-2KM TEMPERATURE INDICATE THAT ANY PRECIPITATION THAT
DOES OCCUR WILL BE SNOW.
OF GREATER CONCERN IS ANOTHER SYSTEM THAT WILL CROSS THE CENTRAL
PLAINS SATURDAY NIGHT AND SUNDAY. THERE IS STILL CONSIDERABLE
UNCERTAINTY WITH THE SYSTEM...BUT IT HAS THE POTENTIAL FOR PRODUCING
SIGNIFICANT SNOW ONCE AGAIN. FOR THE TIME BEING...WE WILL KEEP THE
PROBABILITY 40 PERCENT OR LOWER.
AVIATION...
MVFR/IFR CIGS/VSBY WITH LIGHT TO MODERATE SNOW WILL BE
TRANSITIONING TO VFR THIS EVENING AS THE STORM SYSTEM EXITS THE
STATE. BY TONIGHT THE SNOW WILL HAVE ENDED AND SKIES ARE EXPECTED TO
BECOME SCT. NAM MODEL SUGGEST PORTIONS OF NORTH CENTRAL NEBRASKA
WILL SEE MVFR CIGS REDEVELOP EARLY TOMORROW MORNING...WHICH MAY
IMPACT THE KVTN TERMINAL. HAVE INCLUDED A BKN025 IN TAF...HOWEVER
LOWER THAN AVERAGE CONFIDENCE OF OCCURRENCE. TOMORROW AFTERNOON IS
EXPECTED TO SEE VFR CONDITIONS WITH MOSTLY SUNNY SKIES REGION WIDE.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM/EXTENDED...POWER
AVIATION...POWERHazardous weather outlook, Jan 19, 8:09 PM MST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 909 PM CST WED JAN 19 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-210315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 909 PM CST WED JAN 19 2011 /809 PM MST WED JAN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE CENTRAL PLAINS THIS WEEKEND. THERE IS A GOOD CHANCE OF ACCUMULATING SNOW SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KAR
In the hours before
Local storm report, Jan 19, 9:01 PM MST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CST WED JAN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW BUTTE 42.91N 98.85W
01/19/2011 M0.7 INCH BOYD NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0700 AM SNOW 2 SE ANSELMO 41.60N 99.84W
01/19/2011 M0.5 INCH CUSTER NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0700 AM SNOW WELLFLEET 40.75N 100.73W
01/19/2011 M0.7 INCH LINCOLN NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0700 AM SNOW ONEILL 42.46N 98.65W
01/19/2011 M0.5 INCH HOLT NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0800 AM SNOW CHAMBERS 42.21N 98.75W
01/19/2011 M1.5 INCH HOLT NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0800 AM SNOW KINGSLEY DAM 41.21N 101.66W
01/19/2011 M0.5 INCH KEITH NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0800 AM SNOW 5 W STAPLETON 41.48N 100.61W
01/19/2011 M0.7 INCH LOGAN NE CO-OP OBSERVER
24 HOUR SNOWFALL AMOUNT.
0800 AM SNOW RUSHVILLE 42.71N 102.47W
01/19/2011 M3.0 INCH SHERIDAN NE PUBLIC
0820 AM SNOW 12 WSW MULLEN 41.98N 101.26W
01/19/2011 M2.0 INCH HOOKER NE PUBLIC
STORM TOTAL SNOWFALL THROUGH 800 AM CST.
0901 AM HEAVY SNOW MULLEN 42.04N 101.04W
01/19/2011 M2.8 INCH HOOKER NE CO-OP OBSERVER
MOST OF THE SNOW HAS FALLEN SINCE 730 AM CST. CURRENT
VISIBILITY IS ABOUT 1/4 MILE.
0915 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
01/19/2011 M1.5 INCH GARDEN NE CO-OP OBSERVER
STORM TOTAL SNOWFALL THROUGH 915 AM CST. WATER EQUIVALENT
OF THE SNOWFALL WAS 0.16 OF AN INCH.
0940 AM HEAVY SNOW 12 N MULLEN 42.22N 101.04W
01/19/2011 M3.0 INCH CHERRY NE PUBLIC
THREE INCHES OF STORM TOTAL SNOWFALL SO FAR. VISIBILITY
LESS THAN ONE QUARTER MILE IN HEAVY SNOW AT TIME OF THIS
REPORT.
1000 AM SNOW 11 N STAPLETON 41.64N 100.51W
01/19/2011 M2.0 INCH LOGAN NE MESONET
HEAVY SNOW AT TIME OF REPORT WITH VISIBILITY LESS THAN
ONE QUARTER OF A MILE. REPORT WAS PHONED IN BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
1000 AM SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M1.7 INCH LINCOLN NE OFFICIAL NWS OBS
STORM TOTAL SNOWFALL THROUGH 1000 AM CST WAS 1.7 INCHES
AT LEE BIRD FIELD IN NORTH PLATTE.
1010 AM SNOW 15 NNE NORTH PLATTE 41.33N 100.66W
01/19/2011 M2.0 INCH LINCOLN NE NWS EMPLOYEE
OFF DUTY SENIOR METEOROLOGIST REPORTS STORM TOTAL
SNOWFALL SO FAR OF 2.0 INCHES.
1015 AM HEAVY SNOW 13 N MULLEN 42.23N 101.04W
01/19/2011 M6.0 INCH CHERRY NE PUBLIC
HEAVY SNOW AT TIME OF THIS REPORT WITH LOW VISIBILITIES.
1040 AM SNOW 25 NW SENECA 42.30N 101.18W
01/19/2011 M3.0 INCH CHERRY NE PUBLIC
VISIBILITY AT TIME OF THIS REPORT WAS ONE QUARTER MILE.
1040 AM SNOW THEDFORD 41.98N 100.57W
01/19/2011 M3.0 INCH THOMAS NE LAW ENFORCEMENT
ONE QUARTER MILE VISIBILITY IN SNOW AT THEDFORD AS
REPORTED BY THE THOMAS COUNTY SHERIFF.
1100 AM SNOW BROWNLEE 42.29N 100.62W
01/19/2011 M2.5 INCH CHERRY NE PUBLIC
VISIBILITY DOWN TO ONE THIRD OF A MILE AT TIME OF THIS
REPORT. STORM TOTAL SNOWFALL THUS FAR HAS BEEN 2 1/2
INCHES.
1107 AM HEAVY SNOW 2 SE ANSELMO 41.60N 99.84W
01/19/2011 M2.5 INCH CUSTER NE CO-OP OBSERVER
VISIBILITY IS ABOUT 1/4 MILE. WIND IS LIGHT.
1124 AM HEAVY SNOW MULLEN 42.04N 101.04W
01/19/2011 M6.0 INCH HOOKER NE LAW ENFORCEMENT
MULLEN DEPUTY SHERIFF REPORTS HEAVY SNOW WITH VISIBILITY
LESS THAN ONE EIGHTH OF A MILE IN MULLEN AT TIME OF THIS
REPORT.
1150 AM HEAVY SNOW 12 N MULLEN 42.22N 101.04W
01/19/2011 M8.0 INCH CHERRY NE PUBLIC
STORM TOTAL SNOWFALL SO FAR HAS BEEN 8 INCHES.
1200 PM SNOW 2 SE ANSELMO 41.60N 99.84W
01/19/2011 M4.5 INCH CUSTER NE CO-OP OBSERVER
STORM TOTAL SNOWFALL THROUGH NOON CST WAS 4.5 INCHES.
1200 PM SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M3.7 INCH LINCOLN NE OFFICIAL NWS OBS
STORM TOTAL SNOWFALL THROUGH NOON CST WAS 3.7 INCHES AT
LEE BIRD FIELD IN NORTH PLATTE.
1200 PM SNOW 11 N STAPLETON 41.64N 100.51W
01/19/2011 M5.0 INCH LOGAN NE MESONET
STORM TOTAL SNOWFALL SO FAR OF 5 INCHES REPORTED BY A
NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
OBSERVER.
1257 PM HEAVY SNOW 15 NNE NORTH PLATTE 41.33N 100.66W
01/19/2011 M4.8 INCH LINCOLN NE NWS EMPLOYEE
0100 PM SNOW 5 W STAPLETON 41.48N 100.61W
01/19/2011 M4.5 INCH LOGAN NE CO-OP OBSERVER
0100 PM SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M5.0 INCH LINCOLN NE OFFICIAL NWS OBS
0200 PM HEAVY SNOW 2 SE ANSELMO 41.60N 99.84W
01/19/2011 M7.0 INCH CUSTER NE CO-OP OBSERVER
STILL REPORTING HEAVY SNOW.
0210 PM SNOW 6 N GORDON 42.89N 102.20W
01/19/2011 E5.5 INCH SHERIDAN NE CO-OP OBSERVER
0212 PM HEAVY SNOW MULLEN 42.04N 101.04W
01/19/2011 M8.0 INCH HOOKER NE LAW ENFORCEMENT
STILL SNOWING WITH ABOUT 1/4 MILE VISIBILITIES.
0220 PM SNOW 2 W BROKEN BOW 41.41N 99.68W
01/19/2011 E5.0 INCH CUSTER NE CO-OP OBSERVER
0225 PM HEAVY SNOW DUNNING 41.83N 100.10W
01/19/2011 E7.0 INCH BLAINE NE PUBLIC
0230 PM HEAVY SNOW THEDFORD 41.98N 100.57W
01/19/2011 E10.0 INCH THOMAS NE LAW ENFORCEMENT
0240 PM HEAVY SNOW TRYON 41.56N 100.94W
01/19/2011 E7.0 INCH MCPHERSON NE PUBLIC
0300 PM SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M5.9 INCH LINCOLN NE OFFICIAL NWS OBS
0325 PM HEAVY SNOW 8 WSW CALLAWAY 41.25N 100.06W
01/19/2011 M6.5 INCH CUSTER NE CO-OP OBSERVER
0400 PM HEAVY SNOW 2 SE ANSELMO 41.60N 99.84W
01/19/2011 M12.0 INCH CUSTER NE CO-OP OBSERVER
0415 PM SNOW 9 ENE ELSMERE 42.21N 100.02W
01/19/2011 E3.5 INCH BROWN NE CO-OP OBSERVER
0500 PM HEAVY SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M6.0 INCH LINCOLN NE OFFICIAL NWS OBS
0549 PM HEAVY SNOW 15 NNE NORTH PLATTE 41.33N 100.66W
01/19/2011 M6.3 INCH LINCOLN NE NWS EMPLOYEE
0600 PM HEAVY SNOW 11 N STAPLETON 41.64N 100.51W
01/19/2011 M10.0 INCH LOGAN NE PUBLIC
0600 PM HEAVY SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M6.1 INCH LINCOLN NE OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT LEE BIRD FIELD AS OF 600 PM CST.
0600 PM SNOW VALENTINE 42.87N 100.55W
01/19/2011 M1.1 INCH CHERRY NE OFFICIAL NWS OBS
0615 PM HEAVY SNOW 7 N MULLEN 42.14N 101.04W
01/19/2011 E8.0 INCH CHERRY NE TRAINED SPOTTER
0615 PM HEAVY SNOW MULLEN 42.04N 101.04W
01/19/2011 E11.0 INCH HOOKER NE TRAINED SPOTTER
0620 PM HEAVY SNOW MASON CITY 41.22N 99.30W
01/19/2011 M8.0 INCH CUSTER NE CO-OP OBSERVER
0620 PM HEAVY SNOW 5 W STAPLETON 41.48N 100.61W
01/19/2011 M7.0 INCH LOGAN NE CO-OP OBSERVER
0745 PM SNOW 9 ENE ELSMERE 42.21N 100.02W
01/19/2011 M4.5 INCH BROWN NE CO-OP OBSERVER
0750 PM HEAVY SNOW MULLEN 42.04N 101.04W
01/19/2011 M9.8 INCH HOOKER NE CO-OP OBSERVER
0800 PM HEAVY SNOW 3 E NORTH PLATTE 41.13N 100.71W
01/19/2011 M6.3 INCH LINCOLN NE OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT LEE BIRD FIELD.
0815 PM HEAVY SNOW OCONTO 41.14N 99.76W
01/19/2011 E9.0 INCH CUSTER NE LAW ENFORCEMENT
0815 PM HEAVY SNOW BROKEN BOW 41.41N 99.64W
01/19/2011 E11.0 INCH CUSTER NE LAW ENFORCEMENT
0830 PM HEAVY SNOW 8 WSW CALLAWAY 41.25N 100.06W
01/19/2011 M9.0 INCH CUSTER NE CO-OP OBSERVER
0840 PM SNOW 10 NE OSHKOSH 41.51N 102.21W
01/19/2011 M3.5 INCH GARDEN NE CO-OP OBSERVER
0955 PM SNOW NORTH PLATTE 41.13N 100.77W
01/19/2011 M5.3 INCH LINCOLN NE NWS EMPLOYEE
STORM TOTAL SNOWFALL ON THE WEST SIDE OF THE CITY OF
NORTH PLATTE.
&&
CJSNearby
Wind Chill Advisories in Nebraska, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.